# SDR AALA20140803001

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 41,416 hours, 16,908 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE LE FLAPS TRANSIT LIGHT & NR 6 LE DEVICE LIGHT ILLUMINATED AMBER.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LE SLAT NR 6 OTBD SENSOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
